# SDR AALA202509263934

- Difficulty date: September 20, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 29,599 hours, 11,741 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TRAILING EDGE OF RUDDER ON THE LOWER CORNER IS SPLITTING AND HAS A PULLED RIVET.   (OPEN)
